I have been taking Welbutrin 300mg a day for the past five years for PTSD.Recently my doctor increased the dosage to 450mg a day.I have been taking the new dosage for a couple of days ,but i am having a fuzzy feeling and i can not concentrate.Has anyone else had these side effects when changing dosage?Is anyone else been on 450mg ,my doctors have never given this dose before.Thanks
I am glad to see that you can take Wellbutrin. It can cause an increase in anxiety if that is a symptom of your PTSD. Unless you were having an increase in your PTSD symptoms/ and or depression I do not see the logic behind increasing the dose by 150 mg if you were doing OK on the 300mg. There is always the possibility of side effects when changing doses. I would check with your doc and tell him about the side effects you are experiencing.
Hope you find your answers soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2012 • 4 answers
I have PTSD and I've been perscibed lamotrigine does it help and what side effects does it have??is?
Posted 25 Apr 2013 • 2 answers
Posted 16 Nov 2015 • 2 answers
Posted 25 Mar 2017 • 2 answers
Post Traumatic Stress Disorder - How do I handle a person suffering from paranoia side effects from?
Posted 18 May 2017 • 2 answers